# SDR QXEA0300239

- Difficulty date: February 5, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 592 hours, 410 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA-ON FLIGHT NUMBER 2504, LT TRANSFER SHUT OFF VALVE CAUTION MESSAGE IN FLIGHT.  USED ABNORMAL CHECKLIST.  AFTER 5-10 MINUTES, CAUTION MESSAGE DISAPPEARED.  MDC, LT TRANSFER VALVE COMMAND DISAGREE.  COMPLIED WITH FIM TASK.  NO DEFECTS NOTED.  COMPLIED WITH LRU TEST OF VALVES/PUMPS.  SELF TEST PASSED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
